# SDR UIEA2010020400005

- Difficulty date: February 4, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Engine: Ge CF650E2
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Cracked
- Location: Nr 4 Eng Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ENGINE CHANGE AT AN A-CHECK, MX FOUND 3 EA CRACKS ON THE NR 4 ENG FIXED COWL EXHAUST NOZZLE FWD FLANGE COWL SUPPORT ASSY. THE CRACKS CAN BE REPAIRED IAW THE ESM TASK 78-33-05. REPAIR 002. THE REPAIR CALLS FOR A POST WELD HEAT TREATMENT AND THERMAL SPRAY.  MX DOES INTO HAVE THE EQUIPMENT TO ACOMPLISH THE REQUIRED HEAT TREATMENT AND THERMAL SPRAY.  (DISPOSITION IS TO ACCOMPLISH THE ESM 78-33-05. REPAIR, EXCLUDING THE POST WELD HEAT TREATMENT AND THERMAL SPRAY, AND PERMANENT REPAIR AT THE NEXT C-CHECK.)
